Plenylmercury derivatives of substituted 2-phenylsulfonylaminopyridines
Doklady Akademii Nauk, Tome 162 (1965) no. 3, pp. 581-584
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_3_a25,
author = {D. N. Kravtsov},
title = {Plenylmercury derivatives of substituted 2-phenylsulfonylaminopyridines},
journal = {Doklady Akademii Nauk},
pages = {581--584},
year = {1965},
volume = {162},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_3_a25/}
}
D. N. Kravtsov. Plenylmercury derivatives of substituted 2-phenylsulfonylaminopyridines. Doklady Akademii Nauk, Tome 162 (1965) no. 3, pp. 581-584. http://geodesic.mathdoc.fr/item/DAN_1965_162_3_a25/